# SDR SWIA200616570

- Difficulty date: April 7, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 17,577 hours, 25,370 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 9694
- Condition: Malfunctioned
- Location: Ailerons
- Part time: 13,693 hours, 19,552 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT OF FLIGHT CONTROLS.  NOTICED RESISTANCE IN AILERON CIRCUIT.  REPLACED AILERON SERVO IAW MM 22-10-05, OPERATIONAL CHECK GOOD.
